# SDR CALA2013080790196

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 61,717 hours, 23,471 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 775A000007
- Part serial: 66
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GROUND OPS, FLT DECK TEMP ROSE TO 80 IMMEDIATELY AFTER TAKE OFF.  REPLACED THE ZONE CONTROLLER.  OPS CHECKED NORMAL.
